MathSciNet Relay Station
MathSciNet bibliographic data
MR466517 (57 #6395) 30A31 (30A24 30A42 30A46)
Barker, William H., II Kernel functions on domains with hyperelliptic double. Trans. Amer. Math. Soc. 231 (1977), no. 2, 339–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement